Publication:
Long distance behavior of the four-dimensional nonlinear sigma model with anomaly
| DC Field | Value | |
|---|---|---|
| dc.contributor.author | Baaquie, Belal E. | |
| dc.contributor.author | Rajeev, S.G. | |
| dc.date.accessioned | 2017-07-20T03:04:35Z | |
| dc.date.available | 2017-07-20T03:04:35Z | |
| dc.date.issued | 1993 | |
| dc.description.abstract | We study the low energy behavior of the four-dimensional nonlinear sigma model with anomaly using the 2+ expansion and renormalization group methods. It is shown that the theory has a non-trivial ir stable fixed point, in addition to the usual trivial fixed point. If pions happen to exist in the non-trivial phase, their propagator would scale at low energies with anomalous exponents. | en_US |
| dc.identifier.citation | Baaquie, Belal E. & Rajeev, S.G. (1993). Long distance behavior of the four-dimensional nonlinear sigma model with anomaly. Modern Physics Letters A, 8 (7), pp. 625-634. | en_US |
| dc.identifier.uri | https://ikr.inceif.edu.my/handle/INCEIF/2578 | |
| dc.language | English | |
| dc.language.iso | en | en_US |
| dc.publisher | World Scientific Publishing Company | en_US |
| dc.rights | 1993. World Scientific Publishing Company | |
| dc.source | SEDONA | |
| dc.subject | Nonlinear | en_US |
| dc.subject | Six Sigma | en_US |
| dc.title | Long distance behavior of the four-dimensional nonlinear sigma model with anomaly | en_US |
| dc.type | Journal Article | en_US |
| dlc.maintopic | Conventional finance | |
| dlc.subtopic | Economics | |
| dspace.entity.type | Publication | |
| ikr.doctype | Scholarly Works | |
| ikr.topic.maintopic | Conventional finance | en_US |
| ikr.topic.subtopic | Economics | en_US |
| Appears in Collections |
